# SDR ASAA2025061058968

- Difficulty date: June 10, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 141A61101
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD FRAME IS GOUGE NEAR OUTER SKIN UPPER SIDE. GROUNDED - YES. REMOVED AND REPLACED L1 DOOR FWD SIDE FRAME P/N 141A6110U1 PO#1124568.1 IAW DWG 141A6260 REV.B, 141A6185 REV.F AND 141A6101 REV.- AND B737-900ER SRM 52-10-02-1A-1 REP. 103.
